On local stabilities of p-Kahler structures
Artikel i vetenskaplig tidskrift, 2019

By use of a natural extension map and a power series method, we obtain a local stability theorem for p-Kahler structures with the (p, p + 1)th mild partial derivative partial derivative-lemma under small differentiable deformations.

deformations of complex structures

deformations

deformations and infinitesimal methods

formal methods

Hermitian and Kahlerian manifolds

Författare

Sheng Rao

Wuhan University

Xueyuan Wan

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Algebra och geometri

Quanting Zhao

Central China Normal University

Compositio Mathematica

0010-437X (ISSN) 1570-5846 (eISSN)

Vol. 155 3 455-483

Ämneskategorier

Algebra och logik

Beräkningsmatematik

Geometri

DOI

10.1112/S0010437X19007085

Mer information

Senast uppdaterat

2019-04-29